Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 9, NWS Houston/Galveston, TX

March 18, 20185 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Mar 18, 2018, 5:46 PM CDT for 5 counties in Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2018, 5:46 PM CDT (22:46 UTC)
Expired
Mar 18, 2018, 6:30 PM CDT
In force
44 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Brazos County, TX, Grimes County, TX, Houston County, TX, Madison County, TX, Walker County, TX

The radar

The Ft Hood radar (KGRK), 136 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 6:29 PM CDTTSTM WND DMGPine Prairie, TXRESIDENTIAL HOME ROOF DAMAGE WITH 1 TO 3 FOOT DIAMETER TREES SNAPPED OFF OR UPROOTED.
Mar 18, 6:34 PM CDTHAIL 1.752 Sw Pine Prairie, TXHAIL RANGING FROM QUARTER TO GOLF BALL SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

877 
WUUS54 KHGX 182246
SVRHGX
TXC041-185-225-313-471-182330-
/O.NEW.KHGX.SV.W.0009.180318T2246Z-180318T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
546 PM CDT SUN MAR 18 2018

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  Northern Grimes County in southeastern Texas...
  Northeastern Brazos County in southeastern Texas...
  Southwestern Houston County in southeastern Texas...
  Madison County in southeastern Texas...
  Central Walker County in southeastern Texas...

* Until 630 PM CDT.

* At 546 PM CDT, a severe thunderstorm was located near Bedias, or 9
  miles southwest of Madisonville, moving east at 45 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Northern Huntsville, Madisonville, Bedias, Kurten, Iola, Crabbs
  Prairie and North Zulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3072 9605 3071 9625 3078 9627 3091 9620
      3115 9550 3074 9540
TIME...MOT...LOC 2246Z 256DEG 39KT 3084 9600 

HAIL...2.50IN
WIND...60MPH
 
$$
2 follow-up statements
308 
WWUS54 KHGX 182306
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
606 PM CDT SUN MAR 18 2018

TXC041-182316-
/O.CAN.KHGX.SV.W.0009.000000T0000Z-180318T2330Z/
Brazos TX-
606 PM CDT SUN MAR 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRAZOS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Texas.

LAT...LON 3073 9576 3073 9579 3072 9605 3072 9607
      3094 9607 3115 9550 3074 9540
TIME...MOT...LOC 2306Z 256DEG 39KT 3089 9575 

$$

TXC185-225-313-471-182330-
/O.CON.KHGX.SV.W.0009.000000T0000Z-180318T2330Z/
Grimes TX-Houston TX-Madison TX-Walker TX-
606 PM CDT SUN MAR 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN GRIMES...SOUTHWESTERN HOUSTON...CENTRAL MADISON AND
CENTRAL WALKER COUNTIES...

At 606 PM CDT, a severe thunderstorm was located 10 miles southeast
of Madisonville, moving east at 45 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Northern Huntsville, Madisonville, Bedias and Crabbs Prairie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3073 9576 3073 9579 3072 9605 3072 9607
      3094 9607 3115 9550 3074 9540
TIME...MOT...LOC 2306Z 256DEG 39KT 3089 9575 

HAIL...2.50IN
WIND...60MPH
 
$$
441 
WWUS54 KHGX 182321
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
621 PM CDT SUN MAR 18 2018

TXC185-225-313-471-182330-
/O.CON.KHGX.SV.W.0009.000000T0000Z-180318T2330Z/
Grimes TX-Houston TX-Madison TX-Walker TX-
621 PM CDT SUN MAR 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN GRIMES...SOUTHWESTERN HOUSTON...CENTRAL MADISON AND
CENTRAL WALKER COUNTIES...

At 621 PM CDT, a severe thunderstorm was located 11 miles northwest
of Riverside, or 15 miles north of Huntsville, moving east at 45 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Northern Huntsville, Madisonville, Bedias and Crabbs Prairie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3073 9576 3073 9579 3072 9605 3072 9607
      3094 9607 3115 9550 3074 9540
TIME...MOT...LOC 2321Z 256DEG 39KT 3093 9556 

HAIL...2.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:20 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 18, 3:20 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
320 PM CDT Sun Mar 18 2018

.DISCUSSION...
A weak upper level disturbance will approach SE TX this evening
and this feature may serve as a catalyst for scattered showers and
storms. So much is dependent on the capping inversion and whether
the cap holds or can break. SPC has expanded the slight risk for
severe storms into Houston, Trinity and Polk counties and has
brought the marginal risk down to Spring Creek. Will carry chance
PoPs this evening over the northeast zones where risk for strong
storms is highest and taper PoPs lower to the southwest. At this
time, feel capping inversion will hold but confidence is low.
Low pressure in the lee of the Rockies will move east tonight. A
dry line over West Texas will also move slowly east tonight and the
two features will eventually phase and and serve as a focus for
scattered showers late tonight into very early Monday. The front
will clear the coast around 15z and much drier air will filter
into the region in the wake of the boundary. Sea fog will again be
possible over the near shore waters and adjacent bays tonight.

High pressure will build into the plains on Monday and very dry
air will be present over the CWA. RH values will likely fall below
20 percent over much of the region. Winds will be strongest over
the northwest zones and a Fire Weather Watch has been issued for
areas generally north of a Columbus to Hempstead to Madisonville
line for Monday afternoon. A secondary surge of cooler air will
bring an increase in northwest winds on Tuesday but high temperatures
will be cooler and RH values will be higher so the risk for fire
weather should decrease a bit.

Rest of the week into next weekend looks nice and quiet. Surface
high pressure will settle over SE TX on Wednesday and move east
of the area on Thursday. Onshore winds will return on the back
side of the retreating high and low level moisture will gradually
increase. The upper flow stays mainly W-NW through the week as
weak upper level ridging expands over Texas. A gradual warming
trend is expected toward the end of the week with maybe some light
warm air advection showers on Fri/Sat. 43

&&

.MARINE...
A slight strengthening and veering to this recently weak onshore
flow tonight into early Monday morning. A weak cold frontal passage
is slated for early to mid Monday morning. Just downstream of this
front there will be periods of returning sea fog...locally dense.
Areawide visibilites will likely dropping to under 2 miles to
locally under a mile through the overnight hours across the
nearshore Gulf waters...bays and local intercoastal waterways. A
secondary frontal passage early Tuesday morning will veer winds
around to the west northwest and strengthen them to sustained
Caution levels...Advisory in gust...through Wednesday morning (over
the far offshore waters). Backing high pressure moving into the
lower Mississippi River Valley at mid week will swing winds around
to onshore by late Wednesday. 31

.FIRE...
The passage of two cold fronts within the next 48 hours...both early
tomorrow and on Tuesday morning...will advect in a much drier
northerly air mass. Antecedent conditions will be of
moderate/elevated fire weather danger as northern county 100 hour
fuel moisture (grasses) is around 15% or slightly under. A Fire
Weather Watch has been issued for the northwestern counties of our
forecast area from late Monday morning through the afternoon hours.
Northerly winds will be slightly stronger on Tuesday but...with
relatively cooler ambient temperatures...relative humidities will be
slightly higher. Thus...Monday afternoon's lowest %RHS are out-of-
phase with Tuesday's stronger winds behind the reinforcing front. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      62  82  48  70  46 /  20  10   0   0   0
Houston (IAH)              69  85  50  72  50 /  30  10   0   0   0
Galveston (GLS)            68  82  57  71  59 /  20  20   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Monday morning through Monday evening
     for the following zones: Austin...Brazos...Burleson...
     Grimes...Madison...Waller...Washington.

GM...NONE.
&&
Hazardous weather outlook, Mar 18, 3:26 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
326 PM CDT Sun Mar 18 2018

TXZ163-164-176>179-195>200-210>214-226-227-235>238-192030-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
326 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

A few strong to severe thunderstorms will be possible tonight
northeast of a Madisonville to Livingston line as a weak upper
level disturbance moves across the state. The primary severe
weather hazard will be large hail. A capping inversion is in
place, and if the cap holds, storms will NOT develop.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dry air will move into Southeast Texas on Monday and humidity
levels will fall below 20 percent. Elevated fire weather
conditions will be possible as west winds increase to 15 to 20
mph. A Fire Weather Watch has been issued for Monday afternoon for
areas northwest of a Columbus to Hempstead to Madisonville line.

Elevated fire weather conditions will remain possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening if strong storms
develop.

GMZ330-335-350-355-370-375-192030-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
326 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

Sea fog will be possible tonight and visibility could drop below
a mile at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Mar 18, 4:33 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
433 PM CDT SUN MAR 18 2018

TXZ195-196-182200-
Brazos TX-Burleson TX-
433 PM CDT SUN MAR 18 2018

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN BURLESON AND WESTERN
BRAZOS COUNTIES UNTIL 500 PM CDT...

At 432 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tanglewood, or near Lexington, moving east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Caldwell and Chriesman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Texas.

LAT...LON 3073 9663 3051 9654 3043 9685 3043 9687
      3046 9688 3046 9690 3047 9691 3049 9690
      3050 9691 3051 9690 3054 9692 3054 9694
      3056 9696
TIME...MOT...LOC 2132Z 251DEG 33KT 3049 9698
Special weather statement, Mar 18, 4:57 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
457 PM CDT SUN MAR 18 2018

TXZ176-195-196-198-182245-
Madison TX-Brazos TX-Grimes TX-Burleson TX-
457 PM CDT SUN MAR 18 2018

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL BURLESON...
NORTHWESTERN GRIMES...NORTHERN BRAZOS AND WESTERN MADISON COUNTIES
UNTIL 545 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hearne, moving east at 40 mph.

This storm has a history of hail and severe thunderstorm warnings
will be like as this storm is unlikely to weaken in the near
term as it moves eastward.

Locations impacted include...
Northwestern Bryan, Kurten, Wixon Valley, Normangee, Iola and North
Zulch.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Texas.

LAT...LON 3073 9660 3071 9660 3071 9655 3074 9646
      3092 9634 3097 9625 3100 9617 3107 9605
      3108 9600 3079 9591 3069 9663 3072 9664
TIME...MOT...LOC 2155Z 260DEG 36KT 3079 9657
Local storm report, Mar 18, 5:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             8 WNW CALDWELL          30.57N  96.83W
03/18/2018  M1.00 INCH       BURLESON           TX   OTHER FEDERAL

            REPORT OF 15 MINUTES OF HAIL RANGING FROM MARBLE TO
            QUARTER SIZED.

&&

EVENT NUMBER HGX1800016

KP
Local storm report, Mar 18, 5:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
525 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 W CALDWELL            30.53N  96.72W
03/18/2018  M1.00 INCH       BURLESON           TX   PUBLIC

            MIX OF DIME TO QUARTER SIZED HAIL 2 MILES NORTHWEST OF
            CALDWELL AIRPORT.

&&

EVENT NUMBER HGX1800017

KP
Local storm report, Mar 18, 5:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
530 PM CDT SUN MAR 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             3 NNE MIDWAY            31.07N  95.73W
03/17/2018  E1.00 INCH       MADISON            TX   BROADCAST MEDIA

            PUBLIC REPORT OF QUARTER SIZED HAIL TO KBTX.

&&

EVENT NUMBER HGX1800019

KP
Special weather statement, Mar 18, 5:37 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
537 PM CDT SUN MAR 18 2018

TXZ195-196-182300-
Brazos TX-Burleson TX-
537 PM CDT SUN MAR 18 2018

...SPECIAL WEATHER STATEMENT...

At 537 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tanglewood, or 8 miles north of Lexington, moving east at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Caldwell and Chriesman.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Texas.

LAT...LON 3066 9676 3069 9653 3058 9670 3048 9670
      3042 9683 3043 9685 3043 9687 3046 9688
      3046 9690 3047 9691 3049 9690 3050 9691
      3051 9690 3054 9692 3054 9694 3056 9696
TIME...MOT...LOC 2237Z 256DEG 39KT 3053 9699

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:07 PM CDTSpecial Weather StatementHGXHouston68 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningHGXHouston, Madison46 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, Trinity, Walker39 min
Mar 17, 9:40 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker35 min
Mar 17, 9:44 PM CDTSpecial Weather StatementHGXHouston46 min
Mar 17, 9:48 PM CDTSpecial Weather StatementHGXBurleson57 min
Mar 17, 10:13 PM CDTSpecial Weather StatementHGXHouston47 min
Mar 18, 12:14 AM CDTMarine Dense Fog AdvisoryHGX10 hr
Mar 18, 2:44 PM CDTFire Weather WatchHGXAustin, Brazos, Burleson, Grimes, Madison, Waller and 1 more14 hr
Mar 18, 4:33 PM CDTSpecial Weather StatementHGXBurleson27 min
Mar 18, 4:44 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson46 min
Mar 18, 4:57 PM CDTSpecial Weather StatementHGXBrazos48 min
Mar 18, 5:03 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison42 min
Mar 18, 5:29 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington31 min
Mar 18, 5:37 PM CDTSpecial Weather StatementHGXBurleson23 min
Mar 18, 5:49 PM CDTSevere Thunderstorm WarningHGXBurleson26 min
Mar 18, 6:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes29 min
Mar 18, 6:23 PM CDTSpecial Weather StatementHGXBurleson37 min
Mar 18, 6:29 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, Polk, San Jacinto, Trinity, Walker46 min
Mar 18, 6:33 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.